I want to try Botox for migraines, but do not want human albumin in the ingredients.
Hi Im sorry that I don't have that information to give to you. However the reason that I'm replying is because I recently got the injections and my dr claimed there aren't any side effects and id be fine going to work within 30 minutes after the injections. Not only was that not true but I left with a migraine that I didn't have coming into the appt. Very frustrating. It has been 2 weeks since the injections and I am experiencing more migraines plus my forehead, where they injected me, feels stiff like a face mask is hardened on it. I was getting migraines everyday and they only offered this to me because I am young and already tried almost all of migraine medicine and advil/tylenol/aleve etc does nothing for me. My migraines are worse since getting the injections and my head feels so stuffed as well.These side effects wound up putting me on sick leave for 2 weeks. I am now going to physical therapy due to stiffness going to my neck. I know reactions vary from person to person especially since migraines are different for everyone. I just couldn't scroll past this without letting you know about the side effects I've been having in hopes you don't have to go through this. I know I didn't answer your question originally but I hope I could give you some insight from someone who is living it.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2010 • 2 answers
Posted 30 Oct 2014 • 3 answers
Posted 6 Dec 2014 • 1 answer
Posted 29 Nov 2016 • 0 answers
Albumin Human - are patients informed of the fact that it is a blood product and may be affected by?
Posted 16 Nov 2017 • 0 answers